Drug-Induced Movement Disorders in Elderly Patients | ||
| dc.conicet.fuente | individual | |
| dc.conicet.organizacion | Toulouse University Hospital | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Houssay. Instituto de Investigaciones Biomédicas. Universidad de Buenos Aires. Facultad de Medicina. Instituto de Investigaciones Biomédicas | |
| dc.conicet.organizacion | Toulouse University Hospital | |
| dc.conicet.organizacion | Toulouse University Hospital | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas | |
| dc.conicet.organizacion | Pontificia Universidad Católica Argentina "Santa María de los Buenos Aires" | |
| dc.conicet.organizacion | University of Western Australia | |
| dc.conicet.paginas | 278 | es |
| dc.conicet.paisOrganizacion | Francia | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Francia | |
| dc.conicet.paisOrganizacion | Francia | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Australia | |
| dc.conicet.produccionid | 8563567 | |
| dc.contributor.author | Perez Lloret, Santiago | |
| dc.contributor.author | Montastruc, Jean Louis | |
| dc.contributor.author | Rascol, Olivier | |
| dc.contributor.other | Merello, Marcelo Jorge | |
| dc.contributor.other | Starkstein, Sergio | |
| dc.date.accessioned | 2025-03-21T14:39:42Z | |
| dc.date.available | 2025-03-21T14:39:42Z | |
| dc.date.issued | 2013 | es |
| dc.date.updated | 2025-03-21T12:36:42Z | |
| dc.description.abstract | Movement disorders such as dystonia, akathisia, parkinsonism, chorea, stereotypies, myoclonus, or tics can be observed during exposure to a large number of drugs commonly used for the treatment of diverse medical conditions. The most frequent drugs connected to movement disorders are antipsychotics, but they can also be observed with a variety of drugs, such as metoclopramide, prochlorperazine, cinnarizine, flunarizine, H1 antihistaminergic drugs, trimetazidine, or serotonin reuptake inhibitors. Clinical observation is crucial for differential diagnosis of drug-induced movement disorders. Neuroimaging by positron emission tomography (PET) or single photon emission computed tomography (SPECT) may be of help for diagnosing drug-induced parkinsonism or tardive dyskinesia. The first therapeutic measure is to withdraw the offending drug when possible. When needed, muscarine receptor blockers can be used to treat acute dystonia, propranolol or alprazolam for akathisia, and reserpine or methyldopa for life-threatening tardive syndromes. | es |
| dc.description.fil | Fil: Perez Lloret, Santiago. Toulouse University Hospital; Francia. Consejo Nacional de Investigaciones Científicas y Técnicas. Oficina de Coordinación Administrativa Houssay. Instituto de Investigaciones Biomédicas. Universidad de Buenos Aires. Facultad de Medicina. Instituto de Investigaciones Biomédicas; Argentina | |
| dc.description.fil | Fil: Montastruc, Jean Louis. Toulouse University Hospital; Francia | |
| dc.description.fil | Fil: Rascol, Olivier. Toulouse University Hospital; Francia | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Perez Lloret, Santiago; Montastruc, Jean Louis ; Rascol, Olivier; Drug-Induced Movement Disorders in Elderly Patients; Springer London Ltd; 2013; 200-231 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.isbn | 978-1-4471-6365-7 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/256841 | |
| dc.journal.ciudad | Londres | es |
| dc.journal.pagination | 200-231 | es |
| dc.journal.pais | Reino Unido | es |
| dc.language.iso | eng | es |
| dc.publisher | Springer London Ltd | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/chapter/10.1007/978-1-4471-6365-7_6 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/https://doi.org/10.1007/978-1-4471-6365-7_6 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.source.titulo | Movement Disorders in Dementias | es |
| dc.subject | Parkinsonismo | es |
| dc.subject | Medicamentos | es |
| dc.subject | Pacientes añosos | es |
| dc.subject | Demencia | es |
| dc.subject.classification | Neurología Clínica | es |
| dc.subject.classification | Medicina Clínica | es |
| dc.subject.classification | CIENCIAS MÉDICAS Y DE LA SALUD | es |
| dc.title | Drug-Induced Movement Disorders in Elderly Patients | es |
| dc.type | info:eu-repo/semantics/publishedVersion | |
| dc.type | info:eu-repo/semantics/bookPart | |
| dc.type | info:ar-repo/semantics/parte de libro | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.729c29f6-1ed8-4e1a-bfdf-033c504a52ac_B.pdf
- Tamaño:
- 498.06 KB
- Formato:
- Adobe Portable Document Format